Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 182, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 18, 2017, 7:38 PM CDT for Carroll County, Lafayette County, Ray County, Missouri. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2017, 7:38 PM CDT (00:38 UTC)
- Expired
- Aug 18, 2017, 8:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, MO, Lafayette County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 7:45 PM CDT | HAIL 1.5 | 5 Ne Richmond, MO | LOCAL MEDIA FORWARDED PUBLIC REPORT VIA SOCIAL MEDIA. |
| Aug 18, 8:08 PM CDT | HAIL 2 | Dover, MO | DELAYED REPORT, PICTURE SHOWED APPROXIMATELY 2 INCH HAIL ON SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1591 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1805 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.6
The text
As transmitted.
933
WUUS53 KEAX 190038
SVREAX
MOC033-107-177-190130-
/O.NEW.KEAX.SV.W.0182.170819T0038Z-170819T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
738 PM CDT FRI AUG 18 2017
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Eastern Ray County in west central Missouri...
Southwestern Carroll County in north central Missouri...
Northeastern Lafayette County in west central Missouri...
* Until 830 PM CDT
* At 737 PM CDT, a severe thunderstorm was located near Richmond,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Richmond, Lexington, Norborne, Hardin, Henrietta and Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3934 9406 3946 9391 3934 9356 3917 9363
3911 9381
TIME...MOT...LOC 0037Z 308DEG 25KT 3937 9393
HAIL...1.00IN
WIND...60MPH
$$
Leighton5 follow-up statements
572
WWUS53 KEAX 190046
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
746 PM CDT FRI AUG 18 2017
MOC033-107-177-190130-
/O.CON.KEAX.SV.W.0182.000000T0000Z-170819T0130Z/
Ray MO-Carroll MO-Lafayette MO-
746 PM CDT FRI AUG 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN RAY...SOUTHWESTERN CARROLL AND NORTHEASTERN
LAFAYETTE COUNTIES...
At 746 PM CDT, a severe thunderstorm was located near Hardin, or near
Richmond, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Richmond, Lexington, Norborne, Hardin and Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3930 9398 3943 9385 3934 9356 3917 9363
3911 9380
TIME...MOT...LOC 0046Z 308DEG 25KT 3933 9386
HAIL...1.00IN
WIND...60MPH
$$
Leighton745
WWUS53 KEAX 190050
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
750 PM CDT FRI AUG 18 2017
MOC033-107-177-190130-
/O.CON.KEAX.SV.W.0182.000000T0000Z-170819T0130Z/
Ray MO-Carroll MO-Lafayette MO-
750 PM CDT FRI AUG 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN RAY...SOUTHWESTERN CARROLL AND NORTHEASTERN
LAFAYETTE COUNTIES...
At 750 PM CDT, a severe thunderstorm was located over Hardin, or 7
miles east of Richmond, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Richmond, Lexington, Norborne, Hardin and Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3928 9396 3942 9383 3934 9356 3917 9363
3911 9380
TIME...MOT...LOC 0050Z 308DEG 25KT 3931 9383
HAIL...1.50IN
WIND...60MPH
$$
Leighton255
WWUS53 KEAX 190101
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
801 PM CDT FRI AUG 18 2017
MOC033-107-177-190130-
/O.CON.KEAX.SV.W.0182.000000T0000Z-170819T0130Z/
Ray MO-Carroll MO-Lafayette MO-
801 PM CDT FRI AUG 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EAST CENTRAL RAY...SOUTHWESTERN CARROLL AND NORTHEASTERN
LAFAYETTE COUNTIES...
At 801 PM CDT, a severe thunderstorm was located near Hardin, or 8
miles northeast of Lexington, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Norborne and Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3920 9381 3937 9376 3931 9357 3917 9363
3913 9373
TIME...MOT...LOC 0101Z 308DEG 25KT 3926 9375
HAIL...1.50IN
WIND...60MPH
$$
Leighton229
WWUS53 KEAX 190108
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
808 PM CDT FRI AUG 18 2017
MOC177-190117-
/O.CAN.KEAX.SV.W.0182.000000T0000Z-170819T0130Z/
Ray MO-
808 PM CDT FRI AUG 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RAY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3919 9377 3930 9370 3928 9358 3917 9363
3914 9370
TIME...MOT...LOC 0107Z 308DEG 25KT 3923 9370
$$
MOC033-107-190130-
/O.CON.KEAX.SV.W.0182.000000T0000Z-170819T0130Z/
Carroll MO-Lafayette MO-
808 PM CDT FRI AUG 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN CARROLL AND NORTHEASTERN LAFAYETTE COUNTIES...
At 807 PM CDT, a severe thunderstorm was located near Norborne, or 9
miles east of Lexington, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3919 9377 3930 9370 3928 9358 3917 9363
3914 9370
TIME...MOT...LOC 0107Z 308DEG 25KT 3923 9370
HAIL...1.50IN
WIND...60MPH
$$
Leighton893
WWUS53 KEAX 190116
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
816 PM CDT FRI AUG 18 2017
MOC033-190126-
/O.CAN.KEAX.SV.W.0182.000000T0000Z-170819T0130Z/
Carroll MO-
816 PM CDT FRI AUG 18 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CARROLL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3917 9363 3914 9370 3919 9376 3921 9375
3921 9371 3925 9365 3924 9360
TIME...MOT...LOC 0116Z 311DEG 26KT 3917 9363
$$
MOC107-190130-
/O.CON.KEAX.SV.W.0182.000000T0000Z-170819T0130Z/
Lafayette MO-
816 PM CDT FRI AUG 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN LAFAYETTE COUNTY...
At 816 PM CDT, a severe thunderstorm was located near Corder, or 8
miles northeast of Higginsville, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Dover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3917 9363 3914 9370 3919 9376 3921 9375
3921 9371 3925 9365 3924 9360
TIME...MOT...LOC 0116Z 311DEG 26KT 3917 9363
HAIL...1.50IN
WIND...60MPH
$$
LeightonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:20 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Aug 18, 6:20 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 620 PM CDT Fri Aug 18 2017 .Discussion... Issued at 250 PM CDT FRI AUG 18 2017 GOES-16 visible imagery showing a fair amount of clearing this afternoon across western Missouri following this morning's weak shwr activity. Further north, agitated CU is noted just north of the Iowa border, with this activity occurring directly in advance of a cold front that is forecast to track south across our region later this evening. As a result, forecast concerns this afternoon remain fixed on possible severe storm development as the boundary tracks south over the region later tonight. Latest SPC meso page still shows some weak inhibition across our area, however this will soon be eroded in response to an increase in solar heating. Aloft, water vapor shows a positively-tilted trough axis tracking across southern Minnesota and northern Iowa this afternoon, and near term model guidance supports the idea that deep-layer shear will continue increasing with time as secondary shortwave energy dives southeast into eastern Iowa and northeast Missouri through 06z. Biggest caveat to the current forecast is just how far west developing convection will extend and whether the Metro will be impacted. For several hours the HRRR suggested the bulk of activity would remain east, however the latest run has now shifted west which is in better alignment with the NAMNest and RAP. Isolated storms initially will be capable of large hail, but models show activity congealing into a forward propagating MCS before tracking south into central Missouri by 06z. As this occurs, the main threats will likely transition more to a straight line wind concern with gusts in excess of 50 mph possible, especially east of the KC Metro. Storm activity to quickly come to an end after midnight with clear sky development expected during the predawn hours as high pressure starts building into the area. There may be some fog development during the predawn hours but the best potential for such development may be east of the Metro where better rain chances exist this evening. Despite the passage of a cold front, southerly flow will return fast enough by Saturday afternoon to allow temps to warm into the upper 80s to lower 90s across much of the area. Another MCS is expected Saturday night early Sunday as a shortwave in developing zonal flow tracks east from the Central Plains. For now, chance pops appear reasonable until trends become better established with later model guidance. Beyond this, fcst guidance remains all over the place as we head into early next week as several weak disturbances are expected to impact the lwr Missouri Vly in the aforementioned zonal flow. How this impacts/impairs viewing the solar eclipse remains up in the air right now as model solutions remain all over the place (see eclipse discussion below). What does seem certain is that MCS activity will be possible across the region Monday morning with additional convection possible Monday afternoon. Unsettled weather to continue right through Tuesday with hints that conditions will start improving by Wednesday following the passage of yet another cold front. In fact the latter half of next week may be a tad cool for mid/late August standards as strong high pressure extends south from the upper Miss Rvr Vly. && .Specifics for the Total Solar Eclipse on August 21st... Issued at 250 PM CDT FRI AUG 18 2017 Uncertainty still remains with respect to Monday's cloud cover fcst as models continue to highlight overnight and early morning convective activity across the Lwr Missouri Vly. As a result, the prevailing idea that convective debris cloud cover will remain in the area Monday morning appears likely once again this afternoon, with additional concern also seen in the form of a possible northward extending cirrostratus shield from the Southern Plains into the upper Miss Rvr Vly. Unfortunately there remains too many variables at play right now to really increase confidence on where the best viewing potential will be, but hopefully these questions will start being answered with additional model runs in the coming days. && .Aviation...(For the 00Z TAFS through 00Z Saturday Evening) Issued at 619 PM CDT FRI AUG 18 2017 Storms currently moving through the KC area will be short-lived and should only be impacting the terminals for another hour to two hours as they move to the southeast. Once the storms pass, VFR conditions are likely through the forecast with light winds. Will monitor for potential for light fog late tonight to around sunrise Saturday. But for now will keep things VFR. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...32 Aviation...CDB Eclipse...32
Hazardous weather outlook, Aug 18, 5:26 AM CDT, 14 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 526 AM CDT Fri Aug 18 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191030- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 526 AM CDT Fri Aug 18 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight A cold front will push through Missouri this afternoon creating the potential for some strong to severe thunderstorms over the area. These storms are expected to form between KC and St. Joseph in the late afternoon and travel to the southeast in a line of storms. The main initial threat will be large hail and damaging winds and will transition to a more damaging winds around sunset as it progresses to the south. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday The next chance for storms will be Sunday morning and then again in Sunday afternoon, these storms are not expected to be severe at this time. Another round of storms looks to push through Monday night into Tuesday with heavy rain being the main threat with these storms. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Aug 18, 6:47 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
647 PM CDT FRI AUG 18 2017
MOZ021-022-029-030-190030-
Ray MO-Clinton MO-Caldwell MO-Clay MO-
647 PM CDT FRI AUG 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAY...EASTERN
CLINTON...NORTHWESTERN RAY AND SOUTHWESTERN CALDWELL COUNTIES UNTIL
730 PM CDT...
At 647 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lathrop, moving southeast at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lawson, Plattsburg, Lathrop, Polo, Holt, Excelsior Estates, Turney
and Elmira.
This includes Interstate 35 in Missouri between mile markers 30 and
46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3957 9402 3941 9412 3936 9429 3955 9449
3969 9435
TIME...MOT...LOC 2347Z 311DEG 21KT 3958 9436
LeightonLocal storm report, Aug 18, 6:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
652 PM CDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL LATHROP 39.55N 94.33W
08/18/2017 E1.00 INCH CLINTON MO LAW ENFORCEMENT
&&Local storm report, Aug 18, 7:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
726 PM CDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 S SMITHVILLE 39.37N 94.57W
08/18/2017 E1.50 INCH CLAY MO PUBLIC
&&Special weather statement, Aug 18, 7:28 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
728 PM CDT FRI AUG 18 2017
MOZ030-031-190100-
Ray MO-Carroll MO-
728 PM CDT FRI AUG 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RAY AND WEST CENTRAL
CARROLL COUNTIES UNTIL 800 PM CDT...
At 728 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Richmond, moving southeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Richmond, Lexington, Hardin, Henrietta, Rayville, Knoxville and Stet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3924 9372 3920 9380 3921 9382 3921 9385
3918 9390 3935 9409 3952 9400 3945 9369
TIME...MOT...LOC 0028Z 307DEG 30KT 3940 9399
LeightonSpecial weather statement, Aug 18, 7:31 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
731 PM CDT FRI AUG 18 2017
MOZ038-044-045-190115-
Johnson MO-Lafayette MO-Pettis MO-
731 PM CDT FRI AUG 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PETTIS...SOUTHERN
LAFAYETTE AND EASTERN JOHNSON COUNTIES UNTIL 815 PM CDT...
At 730 PM CDT, Doppler radar was tracking a strong thunderstorm over
Odessa, moving southeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Warrensburg, Odessa, Higginsville, Knob Noster, Whiteman Air Force
Base, Mayview, Whiteman Afb, Lake Lafayette and Fayetteville.
This includes Interstate 70 in Missouri between mile markers 36 and
52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3894 9406 3909 9394 3890 9343 3871 9345
3864 9365
TIME...MOT...LOC 0030Z 303DEG 36KT 3897 9393
LeightonLocal storm report, Aug 18, 7:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
737 PM CDT FRI AUG 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 4 NE INDEPENDENCE 39.13N 94.30W
08/18/2017 E1.00 INCH JACKSON MO PUBLIC
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:28 PM CDT | Special Weather Statement | EAX | Ray | 32 min |
| Aug 18, 7:31 PM CDT | Special Weather Statement | EAX | Johnson | 44 min |
| Aug 18, 7:59 PM CDT | Special Weather Statement | EAX | Ray | 31 min |
| Aug 18, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 34 min |
| Aug 18, 8:35 PM CDT | Special Weather Statement | EAX | Lafayette | 40 min |
| Aug 18, 8:58 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 47 min |
| Aug 18, 9:34 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 41 min |
| Aug 18, 10:11 PM CDT | Special Weather Statement | EAX | Cooper, Pettis | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.